Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Resisting Effects of Meds?
Oct 31, 2000

Hi there Doctor:

Been on Viracept+AZT+Epivir for about 9 months now. Was undetectable for 8 months and then went to the doctor for my 2.5-3 month checkup and my viral load went from zero on August 1st to 750 this time around. My doctor says he is VERY pleased with how I am doing and feels there is nothing to worry about and would laugh at the idea of changing anything. He thinks 750 could've been a day where there was some virus in my blood "at that moment" but doesn't mean anything at sucha low level. He says he as seen people, like a friend of mine go from 0-30,000 back to 0 and up to 60,000 etc.. LIke a roller coaster. What is your opinion of this situation? 750 seems like although not a signifigant viral load, that there is resistance. But I have heard that a viral load slightly above the "undetectable" range is not really anything that indicates your therapy is failing you.

Thanks doctor Jason

Response from Dr. Holodniy

I assume "undetectable" meant MH



Previous
With high viral load should doctor wait?
Next
MY PARTNER HAS DOUBLE TROUBLE

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement